# SDR CKSA98135

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 320
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME RADIUS AT FS 320, 4, 8 AND 12 ABOVE UPPER CUSP AREA.  FABRICATED REPAIR PARTS FOR HOLES IN FRAME AT STA 320 IAW COTNEY DWG NR D93-R19.  TREATED AND PRIMED PARTS IAW DC8 SRM 51-1-8, INSTALLED PARTS IAW COTNEY DWG NR D93-R19.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04899 TASK NR Y1388.
